# SDR DL73K001731

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 400 FRAME WAS FOUND CORRODED ABOVE STR 26R, 3.5 INCHES BELOW THE EXISTING FACTORY SPLICE.  THE CORROSION WAS FOUND IN THE TOP OF THE INBOARD FLANGE.  THE DAMAGE CUTOUT EXTENDED INTO THE VERTICAL WEB OF THE FRAME.  THE DAMAGE WAS REPAIRED PER ERA 334912-14 BY REMAKING THE FACTORY SPLICE TO EXTEND BEYOND THE DAMAGE.  THE DAMAGE WAS FOUND DURING HMV.
